MAUDE Adverse Event Report: CARDINAL HEALTH, INC. MAGELLAN; NEEDLE, HYPODERMIC, SINGLE LUMEN

CARDINAL HEALTH, INC. MAGELLAN; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881850215
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the suspension leaks out between the needle and syringe.
 
Additional Manufacturer Narrative
Section d4 unique identifier (udi) # was corrected.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot 004871 was reviewed and no anomalies related to the reported issue were observed.Prior to a lot¿s release, the lot must be deemed acceptable by-passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.There were no samples returned for evaluation; therefore, the affected device could not be evaluated to confirm the reported failure mode.As such, a root cause could not be determined.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
MAGELLAN
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
2010 east international speedw
deland FL 32724
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key20440316
Report Number1423537-2024-00217
Device Sequence Number8267014
Product Code FMI
UDI-Device Identifier10884521000087
UDI-Public(01)10884521000087(17)241231(10)004871
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K012736
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date12/31/2024
Device Model Number8881850215
Device Catalogue Number8881850215
Device Lot Number004871
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date10/14/2024
Supplement Report FDA Received Date10/17/2024
12/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown